# SDR ASOA201711245236

- Difficulty date: November 24, 2017
- Submitted: November 28, 2017
- Operation: Air carrier
- Aircraft: N716EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10084
- Aircraft time: 35,001 hours, 25,066 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Part number: CC6705211511
- Condition: Gouged
- Location: Pax Door
- Part time: 35,001 hours, 25,066 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR HINGE ON DOOR SIDED IS GOUGED AT 2(EA) LOCATIONS ON FORWARD SIDE OF ATTACHMENT LUG. REPAIRED PASSENGER DOOR HINGE IAW REO 670-52-11-511 REV E DATED 2017-08-02 AND EC/TC REO 670-52-11-511 REV E.
